MAUDE Adverse Event Report: US ENDOSCOPY; QUICK CATCH IN-LINE SUCTION POLYP TRAP

US ENDOSCOPY; QUICK CATCH IN-LINE SUCTION POLYP TRAP
Model Number 710201
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the polyp was not properly suctioned through their quick catch in-line suction polyp trap resulting in a procedure delay.The polyp was unable to be located.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, the cause of the reported event cannot be determined.The quick catch in-line suction polyp trap instructions for use states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage (i.E.Deformed, cracked, kinked tubing, damaged packaging), do not use this product and contact your local product specialist." the dhr for the lot subject of the event was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review confirmed this to be an isolated event for the subject lot.No additional issues have been reported.

Brand Name
NA
Common Device Name
QUICK CATCH IN-LINE SUCTION POLYP TRAP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22913404
Report Number1528319-2025-00090
Device Sequence Number12977534
Product Code KDQ
UDI-Device Identifier00724995184704
UDI-Public(01)00724995184704(11)250410(10)12238859
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710201
Device Catalogue Number710201
Device Lot Number(10)12238859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown